# SDR 99ZZZX2641

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2897X
- Make and model: Piper PA-32-300
- Aircraft serial: 327940187
- Engine: Lyc IO540K1G5
- System (JASC): 7414 · Magneto/Distributor
- Part: Pin
- Condition: Worn
- Location: Magneto
- Part time: 480 hours
- Component: Slick, M3333
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE HAS NOTHING BUT SPLASH LUB IN ACCESSORY AREA, AND MAG MOUNTS HIGH ON REAR CASE AND RUNS DRY.  INSTALLED ON ENGINE: 10-2-98.  CHANGED 5-23-99.  777.2 HRS OFF, 297.4 HRS ON = 479.8 HRS TT.
